Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Burning sensation after having unwanted 72 - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3543 Questions
User :   r u there
User :   and feeling burn
Doctor: IF it continues
User :   what after it
Doctor :   Take your wife to a gynecologist
Doctor :   for physical exmination and proper treatment
User :   ok , but i hear unwanted 72 is not a harm full
Doctor :   it is not harm ful
Doctor :   but it is not for regular use
User :   its for first time
User :   she never take before
Doctor :   ok
Doctor :   So , not a problem
User :   but why its all happning
Doctor :   its not related to this
Doctor :   UTi is dfferent
Doctor :   it happens to many other people in society as usal condition
Doctor :   no need to be panic
User :   then why start periods again
Doctor :   it is just a temporary pill which avoids fertilization
Doctor :   it wont stop periods
User :   now what i do
Doctor :   Take your wife to a gynecologist
Doctor :   for physical exmination and proper treatment
User :   okk
User :   byeee
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor